# SDR AUS20010952

- Difficulty date: August 29, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 3011849
- Condition: Cracked
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Pwa, PT6A34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PIPE LOCATED BETWEEN FCU AND START CONTROL VALVE CRACKED AT FITTING.
